# SDR QXEA200701766

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,318 hours, 2,248 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2399: CABIN DUCT HOT CAUTION.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W Q400 FIM TASK 21-60-00-810-804.  NO CABIN DUCT HOT CAUTION MESSAGE NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
